# SDR AU960392

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Worn
- Location: Elevator Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ELEVATOR MID AND OUTBOARD HINGES EXCESSIVELY WORN - APPROXIMATELY 25.4MM (1IN) MOVEMENT FORWARD AND AFT - INBOARDELEVATOR ATTACHMENT BRACKET PNO 1115188 WAS FOUND WITH HEAVY EXFOLIATION CORROSION - BEARING WAS ALSO UNSERVICEABLE
